Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Piecewise-deterministic Markov processes

Tom 109 / 2013

Jolanta Kazak Annales Polonici Mathematici 109 (2013), 279-296 MSC: Primary 37A30; Secondary 93D20. DOI: 10.4064/ap109-3-4

Streszczenie

Poisson driven stochastic differential equations on a separable Banach space are examined. Some sufficient conditions are given for the asymptotic stability of a Markov operator $P$ corresponding to the change of distribution from jump to jump. We also give criteria for the continuous dependence of the invariant measure for $P$ on the intensity of the Poisson process.

Autorzy

  • Jolanta KazakInstitute of Mathematics
    University of Silesia
    Bankowa 14
    40-007 Katowice, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek